Investigation of the structure of the set of continuous solutions of systems of nonlinear difference equations with continuous argument

Authors

  • G. P. Pelyukh Ин-т математики НАН Украины, Киев

Abstract

We study the structure of the set of continuous solutions for one class of systems of nonlinear difference equations with continuous argument in the neighborhoods of equilibrium states.

Published

25.01.2007

Issue

Section

Research articles

How to Cite

Pelyukh, G. P. “Investigation of the Structure of the Set of Continuous Solutions of Systems of Nonlinear Difference Equations With Continuous Argument”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 1, Jan. 2007, pp. 99–108, https://umj.imath.kiev.ua/index.php/umj/article/view/3293.